# SDR DALA13051780930

- Difficulty date: October 11, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 65,374 hours, 50,031 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Angle
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LT UPPER LATCH RECEPTICAL UPPER ATTACH ANGLE IS CRACKED.  INSTALLED  NEW BRACKET IAW SRM 51-30.  THE REQUIRED INSPECTION WAS COMPLETED.
